Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A growth property of the Nevanlinna characteristic


Author: Allen Weitsman
Journal: Proc. Amer. Math. Soc. 26 (1970), 65-70
MSC: Primary 30.61
DOI: https://doi.org/10.1090/S0002-9939-1970-0261005-8
MathSciNet review: 0261005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove here a relation between the rate of growth of the Nevanlinna characteristic of a meromorphic function $ f(z)$, the size of a deficient value $ \tau $, and the sets where $ f(z)$ is close to $ \tau $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.61

Retrieve articles in all journals with MSC: 30.61


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0261005-8
Keywords: Nevanlinna characteristic, deficient value, meromorphic function
Article copyright: © Copyright 1970 American Mathematical Society